# SDR CA190522010

- Difficulty date: May 22, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 601R35031241
- Condition: Corroded
- Location: Bs 621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FS621 FLOOR SUPPORT ANGLE FOUND TO BE CORRODED. CORROSION HAS BEEN BLENDED AT 2EA LOCATION BETWEEN LBL 9 & LBL 27. (TC# 20190522010)
